Numerical solution of second order IVP by fuzzy transform method

Document Type : Research Paper


1 mazandaran university

2 Department of Mathematics, Science of Mathematics Faculty, University of Mazandaran, Babolsar, Iran.

3 Faculty of engineering and natural sciences, Bahcesehir university, Istanbul, Turkey.


In this paper, we employed fuzzy transforms to present a new method for solving the problem through second-order fuzzy initial value. The advantage of the fuzzy transform method is that, unlike other methods (e.g. high-order fuzzy Taylor series), it does not require any higher-order derivative calculation, thus reducing computational cost. In two examples, the results of the newly proposed method were examined against several conventional methods, indicating the more desirable performance of the new method.


Volume 12, Issue 1
April 2021
Pages 143-156
  • Receive Date: 02 November 2020
  • Accept Date: 12 December 2020
  • First Publish Date: 12 December 2020